# SDR QXEA200600525

- Difficulty date: February 9, 2006
- Submitted: March 6, 2006
- Operation: Air carrier
- Aircraft: N607QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10024
- Aircraft time: 11,714 hours, 8,635 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Ws 168
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC C3 LEFT HAND WING, WS 168 LOWER WING SKIN, TOP SIDE AT TRAILING EDGE IS CHAFED FROM OUTBOARD FLAP INBOARD ROLLER FITTINGS.  REPAIRED IAW CRJ700/900 SRM 51-12-00-001-001-A01, SRM 51-25-16-001-001-A01, REO 57-51-089 AND HORIZON AIR EA R-57-140.
